# SDR ASAA2019040198829

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,350 hours, 7,011 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010 ALL PLATFORMS EXCEPT #19 HAS MARKS BECAUSE OF SHIMS ON SURFACE C WHICH IS NOT PERMITTED REF B737-900 AMM 72-21-02-200-801-F00 STEP I(I)(E) GROUNDED - YES. REMOVED AND REPLACED ALL 24 PLATFORMS ON #1 ENG WITH PLATFORMS P/N 340-001-816-0 REF T/C 78472010.
